MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752182
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that an abnormal noise occurred from the cassette during cataract surgery with intraocular lens implantation.The procedure was completed by replacing the product with new one.There was no patient impact.
 
Event or Problem Description
Upon the receipt and review of the additional information, it was confirmed that the abnormal noise was not referring to occlusion problem.
 
Additional Manufacturer Narrative
Corrected information provided in b.2., b.5, h.11.Upon the receipt and review of the additional information, it has been confirmed that the abnormal noise was not referring to occlusion.This issue was not considered as a reportable malfunction, and recurrence is considered unlikely to result in serious injury.No further reports will be submitted under the manufacturer report number.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23520466
Report Number1644019-2025-04631
Device Sequence Number9667003
Product Code LRO
UDI-Device Identifier00380657521821
UDI-Public(01)00380657521821(17)261031(11)241101(10)174FE7
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752182
Device Lot Number174FE7
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/02/2026
Date Device Manufactured11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown